Structure of taylor coefficients by equivalence of tauberian conditions
Articles > Article · 2008
Authors: İbrahim ÇANAK
Demonstratio Mathematica, Journal Indexed in SCI Expanded, International, Scopus, 2008, vol 41, pp 309-315
Summary
From the equivalent statement of a sequence (un) whose general control modulo of the oscillatory behavior of integer order m is (C, 1) slowly oscillating, we obtain some conclusions regarding the structure of the general control modulo of the oscillatory behavior of integer order k, k ≤ m, of (un) and investigate subsequential convergence of some sequences related to (un).